# SDR HEEA968700

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 7620402002049
- Condition: Mis Repaired
- Location: Floor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING INSERTS FLOOR PANEL WERE LEFT INSIDE OLD CORE MATERIAL AND NEW SKINS WERE INSTALLED.  OLD INSERTS INSIDE THE PANEL MAKE IT IMPOSSIBLE TO INSTALL NEW STYLE INSERTS THAT MUST GO THROUGH TOP AND BOTTOM SKINS.
